Alert archive / Texas / Gale Warnings in 2011
Gale Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Feb 1, 2011, 9:48 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 9:48 AM CST (15:48 UTC)
- Expired
- Feb 1, 2011, 10:08 PM CST
- In force
- 12 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
733 WHUS74 KHGX 011548 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 948 AM CST TUE FEB 1 2011 ...GALE WARNING IS NOW IN EFFECT THROUGH 6 PM CST THIS EVENING... .NORTHWEST WINDS OF 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED THIS AFTERNOON ACROSS THE BAYS AND GULF WATERS. GMZ330-335-350-355-370-375-020000- /O.UPG.KHGX.SC.Y.0080.000000T0000Z-110202T0900Z/ /O.NEW.KHGX.GL.W.0002.110201T1548Z-110202T0000Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 948 AM CST TUE FEB 1 2011 ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS OF 20 TO 30 KNOTS WILL INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON. * SEAS...ROUGH BAY WATERS WILL BECOME VERY ROUGH THIS AFTERNOON. SEAS WITHIN 20 NM OF THE COAST WILL BUILD FROM 4 TO 6 FEET THIS MORNING TO 5 TO 7 FEET THIS AFTERNOON. BETWEEN 20 AND 60 NM THE SEAS WILL BUILD FROM 5 TO 7 FEET THIS MORNING TO 9 TO 12 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
2 follow-up statements
190 WHUS74 KHGX 012149 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 349 PM CST TUE FEB 1 2011 ...GALE WARNING IS NOW IN EFFECT THROUGH 6 PM CST THIS EVENING... .NORTHWEST WINDS OF 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED INTO THIS EVENING ACROSS THE GULF WATERS. GMZ330-335-020600- /O.CAN.KHGX.GL.W.0002.000000T0000Z-110202T0000Z/ /O.NEW.KHGX.SC.Y.0081.110201T2149Z-110202T0900Z/ MATAGORDA BAY-GALVESTON BAY- 349 PM CST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS OF 20 TO 25 KNOTS WILL DECREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT. * SEAS...ROUGH BAY WATERS WILL SUBSIDE TO CHOPPY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-370-375-020400- /O.EXT.KHGX.GL.W.0002.000000T0000Z-110202T0400Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 349 PM CST TUE FEB 1 2011 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS WILL SLOWLY DIMINISH TO 20 TO 30 KNOTS AFTER MIDNIGHT. * SEAS...SEAS OF 5 TO 7 FEET WITHIN 20 NM OF THE COAST WILL SUBSIDE SLIGHTLY TO 4 TO 6 FEET AFTER MIDNIGHT. OFFSHORE BETWEEN 20 AND 60 NM THE SEAS WILL BE FROM 87 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
288 WHUS74 KHGX 020408 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1008 PM CST TUE FEB 1 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH 6 AM THURSDAY MORNING... IN THE WAKE OF AN EARLY TUESDAY COLD FRONTAL PASSAGE...STRONG NORTHERLIES WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK. A TIGHT PRESSURE AND STRONG THERMAL GRADIENT WILL KEEP WINDS AND SEAS AT ADVISORY LEVELS THROUGH AT LEAST FRIDAY. GMZ350-355-370-375-030000- /O.CAN.KHGX.GL.W.0002.000000T0000Z-110202T0400Z/ /O.EXB.KHGX.SC.Y.0081.000000T0000Z-110203T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1008 PM CST TUE FEB 1 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY... ...GALE WARNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SUSTAINED NORTHWEST WINDS OF BETWEEN 20 TO 30 KNOTS. * SEAS...NEARSHORE SEA HEIGHTS WILL REMAIN BETWEEN 3 TO 5 FEET...6 TO 9 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-030000- /O.EXT.KHGX.SC.Y.0081.000000T0000Z-110203T1200Z/ MATAGORDA BAY-GALVESTON BAY- 1008 PM CST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS...SUSTAINED NORTHWEST WINDS OF BETWEEN 15 TO 20 KNOTS OVER GALVESTON BAY...HIGHER WINDS OVER MATAGORDA BAY OF BETWEEN 20 TO 30 KNOTS...THROUGH EARLY WEDNESDAY. * SEAS...ROUGH TO CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Feb 1, 9:40 AM CST, 8 minutes earlier.
Area forecast discussion, Feb 1, 9:40 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
940 AM CST TUE FEB 1 2011
.DISCUSSION...
CLEANED UP GRIDS BASED ON PRECIP MOVING OUT AND COLDER TEMPS
MOVING IN. TEMPS SHOULD BEGIN FALLING INTO THE 20S ACROSS THE
NORTHERN ZONES LATER THIS MORNING AND PROBABLY WON'T MAKE IT MUCH
ABOVE FREEZING FOR THE REST OF THE DAY. STRONG WINDS WILL
HOPEFULLY DRY ROADS ACROSS NRN AREAS BEFORE IT GETS A CHANCE TO
FREEZE. WILL MENTION IN THE HWO BUT NOT ANTICIPATING ANY OTHER
WINTER WX PRODUCTS TO BE ISSUED. WILL BE EVALUATING TEMPS IN THE
SHORT TERM AND SNOW CHANCES LATER IN THE WEEK FOR THE AFTN FCST
PACKAGE. MARINE FCSTER IS UPGRADING TO GALE WARNING TODAY. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 39 16 34 17 35 / 10 10 10 10 10
HOUSTON (IAH) 46 21 37 23 37 / 10 10 10 10 10
GALVESTON (GLS) 62 25 38 28 38 / 10 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...GRIMES...
HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON.
WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...HARRIS...
JACKSON...MATAGORDA...WHARTON.
GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Feb 1, 5:16 AM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 516 AM CST TUE FEB 1 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-021130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 516 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STORMS IS EXPECTED TO CONTINUE TO MOVE THROUGH THE REMAINDER OF SOUTHEAST TEXAS BETWEEN 6 AM AND 11 AM. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE NORTHEAST OF A COLUMBUS TO FREEPORT LINE. DAMAGING WINDS WILL BE THE PRIMARY THREAT. AN ARCTIC COLD FRONT WILL PUSH IN BEHIND THE STORMS. STRONG NORTHERLY WINDS WILL REQUIRE A WIND ADVISORY FOR THE AREA. TEMPERATURES WILL START OUT IN THE 60S AHEAD OF THE FRONT AND FALL INTO THE 30S BY LATE THIS AFTERNOON. A HARD FREEZE IS EXPECTED ALMOST EVERYWHERE BUT NEAR THE IMMEDIATE COAST. WIND CHILLS WILL BE IN THE SINGLE DIGITS AND TEENS. RESIDENTS ARE ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED FREEZING TEMPERATURES. .DAYS TWO THROUGH FOUR...WEDNESDAY THROUGH FRIDAY A COLD ARCTIC AIRMASS WILL REMAIN IN PLACE THROUGH THE WORKWEEK WITH A HARD FREEZE EXPECTED ACROSS MOST INLAND AREAS WEDNESDAY AND POSSIBLY THURSDAY NIGHTS. DAYTIME HIGHS MAY NOT MAKE IT OUT OF THE 30S THROUGH FRIDAY. WIND CHILLS WILL BE EXTREMELY LOW. RESIDENTS ARE ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED FREEZING TEMPERATURES. MOISTURE IS EXPECTED TO OVERRIDE THE COOLER AIR AT THE SURFACE BEGINNING THURSDAY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE OVER SOUTHEAST TEXAS SOMETIME BETWEEN THURSDAY NIGHT AND FRIDAY AFTERNOON WHICH MAY SUPPORT THE DEVELOPMENT OF FROZEN PRECIPITATION. AT THIS TIME MOST OF THE PRECIPITATION SHOULD FALL AS SNOW FOR INLAND AREAS WITH SOME ACCUMULATION EXPECTED. THE LOCATION...TYPE AND ACCUMULATIONS OF ANY FROZEN PRECIPITATION WILL LARGELY DEPEND ON THE TRACK OF THE DISTURBANCE AS WELL AS TEMPERATURE AND MOISTURE PROFILES AT THAT TIME. METEOROLOGISTS WILL CONTINUE TO MONITOR THIS SITUATION AND UPDATE THE FORECAST AS REQUIRED. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST DEVELOPMENTS REGARDING THIS SITUATION. .DAYS FIVE THROUGH SEVEN...SATURDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. GMZ330-335-350-355-370-375-021130- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 516 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF DENSE SEA FOG ARE EXPECTED. A STRONG ARCTIC COLD FRONT IS EXPECTED TO PUSH OFF THE UPPER TEXAS COAST THIS MORNING AND EARLY AFTERNOON. PERIODS OF DENSE SEA FOG ARE LIKELY UNTIL THE FRONT CLEARS THE COAST. A LINE OF SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE ALONG THE FRONT. STRONG NORTHERLY WINDS WILL PUSH A MUCH COLDER AIRMASS OVER THE COASTAL WATERS. NORTH WINDS OF 25 TO 35 KNOTS WILL BE POSSIBLE WITH GUSTS TO 40 KNOTS POSSIBLE. SMALL CRAFT ADVISORIES MAY PERSIST THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ROUGH SEAS WILL LIKELY CONTINUE IN THE OFFSHORE AREAS BEFORE SUBSIDING. ADVISORIES MAY NEED TO BE EXTENDED FOR PERIODS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT OR EARLY TUESDAY MORNING.
In the hours before
Local storm report, Feb 1, 6:05 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG BRYAN 30.67N 96.37W
02/01/2011 BRAZOS TX BROADCAST MEDIA
MEDIA REPORTED A ROOF WAS BLOWN OFF A MOBILE HOME.
0445 AM TSTM WND GST COLLEGE STATION 30.60N 96.31W
02/01/2011 M55.00 MPH BRAZOS TX ASOS
KCLL ASOS REPORTED WIND GUST OF 48 KNOTS OR 55 MPH.
0453 AM TSTM WND GST COLLEGE STATION 30.60N 96.31W
02/01/2011 M56.00 MPH BRAZOS TX ASOS
KCLL ASOS MEASURED WIND GUST OF 49 KNOTS OR 56 MPH.
0505 AM TSTM WND DMG BRENHAM 30.16N 96.40W
02/01/2011 WASHINGTON TX TRAINED SPOTTER
NUMEROUS TREES DOWNED - ESTIMATED 60-70 MPH WINDS.
0505 AM HAIL BURTON 30.18N 96.60W
02/01/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
PEA SIZE HAIL AND 50 MPH WINDS ESTIMATED BY LAW
ENFORCEMENT OFFICER IN BURTON.
0522 AM TSTM WND GST GRAPELAND 31.49N 95.48W
02/01/2011 M57.00 MPH HOUSTON TX TRAINED SPOTTER
STORM SPOTTER MEASURED 57 MPH WIND GUST.
0533 AM TSTM WND GST 1 N HUNTSVILLE 30.73N 95.55W
02/01/2011 M46.00 MPH WALKER TX TRAINED SPOTTER
STORM SPOTTER MEASURED WIND GUSTS OF 40 KNOTS OR 46 MPH.
&&
OVERPECKLocal storm report, Feb 1, 6:25 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND GST HUNTSVILLE 30.71N 95.55W
02/01/2011 M48.00 MPH WALKER TX ASOS
HUNTSVILLE ASOS MEASURED 42 KNOT WIND GUSTS OR 48 MPH.
0550 AM TSTM WND DMG TRINITY 30.94N 95.37W
02/01/2011 TRINITY TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED SEVERAL TREES DOWN ON HWY 356,
HWY 19, HWY 287. ROOFS BLOWN OFF HOUSES IN TRINITY.
0607 AM TSTM WND GST CONROE 30.32N 95.47W
02/01/2011 E49.00 MPH MONTGOMERY TX ASOS
CONROE ASOS MEASURED WIND GUST OF 43 KNOTS OR 49 MPH.
&&
OVERPECKLocal storm report, Feb 1, 6:41 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM TSTM WND DMG HUNTSVILLE 30.71N 95.55W
02/01/2011 WALKER TX EMERGENCY MNGR
LARGE TREE DOWN BLOCKING ROAD IN HUNTSVILLE.
0633 AM TSTM WND GST 3 WSW HUMBLE 29.98N 95.31W
02/01/2011 M0.00 MPH HARRIS TX ASOS
BUSH INTERCONTINENTAL AIRPORT REPORTED WIND GUST OF 46
KNOTS OR 53 MPH.
&&
OVERPECKLocal storm report, Feb 1, 7:39 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
739 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG LIVINGSTON 30.71N 94.94W
02/01/2011 POLK TX EMERGENCY MNGR
TREES DOWN IN ONALASKA AND LIVINGSTON. ROOF BLOWN OFF
HOUSE IN LIVINGSTON.
0640 AM TSTM WND GST CLEVELAND 30.34N 95.08W
02/01/2011 E55.00 MPH LIBERTY TX BROADCAST MEDIA
ESTIMATED 55 MPH WIND GUST IN CLEVELAND.
&&
OVERPECKLocal storm report, Feb 1, 7:47 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
747 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM MARINE TSTM WIND 5 SSW BAYTOWN 29.68N 94.99W
02/01/2011 M41.00 MPH HARRIS TX BUOY
MORGANS POINT 8770613 MEASURED WIND GUST OF 36 KNOTS OR
41 MPH.
&&
OVERPECKSpecial weather statement, Feb 1, 8:04 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
804 AM CST TUE FEB 1 2011
TXZ214-238-011500-
CHAMBERS-GALVESTON-
804 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 800 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINNIE TO CRYSTAL
BEACH...MOVING EAST AT 35 MPH.
WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...GILCHRIST AND HIGH
ISLAND.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2954 9439 2948 9456 2953 9455 2953 9451
2954 9453 2955 9455 2989 9447 2990 9437
2987 9436 2956 9436
TIME...MOT...LOC 1403Z 284DEG 27KT 2994 9435 2940 9465The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:35 AM CST | Small Craft Advisory | HGX | 6 hr | |
| Feb 1, 4:39 AM CST | Special Weather Statement | HGX | Austin, Colorado, Grimes, Houston, Jackson, Madison and 5 more | 66 min |
| Feb 1, 4:47 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 43 min |
| Feb 1, 4:52 AM CST | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Houston and 6 more | 53 min |
| Feb 1, 5:00 AM CST | Hard Freeze Warning | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 29 hr |
| Feb 1, 5:29 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Jackson, Waller, Wharton | 61 min |
| Feb 1, 5:50 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Grimes, Harris, Houston, Montgomery, Polk and 5 more | 40 min |
| Feb 1, 6:11 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 1, 6:33 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 8 more | 57 min |
| Feb 1, 6:52 AM CST | Special Marine Warning | HGX | 113 min | |
| Feb 1, 7:32 AM CST | Special Marine Warning | HGX | 118 min | |
| Feb 1, 8:04 AM CST | Special Weather Statement | HGX | Chambers | 56 min |
| Feb 1, 3:49 PM CST | Small Craft Advisory | HGX | 71 hr | |
| Feb 1, 3:54 PM CST | Wind Chill Advisory | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Houston and 4 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.